|Position||Senior Teaching Fellow|
|Phone (external)||+44(0)20 3108 3249|
|Themes||Biostatistics, General Theory and Methodology|
Elinor graduated in Mathematics and Statistics from the University of Warwick before completing a PhD in Probability Theory at the University of Manchester. Her thesis examined the large deviations of random walks and Lévy processes. Prior to joining UCL, Elinor worked as a Research Associate in Genetic Epidemiology at the University of Leicester and as a Statistician at the Univeristy of Reading.
Inferring causality from observational epidemiological data, federated analysis of data when data cannot be pooled, statistics education.
- Thompson, J. R., Minelli, C., Bowden, J., Del Greco, F. M., Gill, D., Jones, E. M., . . . Sheehan, N. A. (2017). Mendelian randomization incorporating uncertainty about pleiotropy. Statistics in Medicine, 36(29), 4627-4645.
- Willis, C. M., Britton, L. E., Swindells, M. A., Jones, E. M., Kemp, A. E., Muirhead, N. L., . . . Ali, M. (2016). Invasive melanoma in viva can be distinguished from basal cell carcinoma, benign naevi and healthy skin by canine olfaction: a proof-of-principle study of differential volatile organic compound emission. British Journal of Dermatology, 175 (5), 1020-1029.
- Gaye, A., Marcon, Y., Isaeva, J., LaFlamme, P., Turner, A., Jones, E. M., . . . Burton, P. R. (2014). DataSHIELD: taking the analysis to the data, not the data to the analysis. International Journal of Epidemiology, 43 (6), 1929-1944.
- Jones EM, Sheehan NA, Gaye A, LaFlamme P and Burton P (2013). Combined analysis of correlated data when data cannot be pooled. Stat, 2(1), 72-85.
- Jones EM, Thompson JT, Didelez V and Sheehan NA (2012). On the choice of parameterisation and priors for the Bayesian analyses of Mendelian randomisation studies. Statistics in Medicine, 31(14), 1483-1501.
- Doney RA and Jones EM (2012). Large deviation results for random walks conditioned to stay positive. Electronic Communications in Probability, 17, 1-11.
- Doney RA and Jones EM (2012). Conditioned random walks and Lévy processes. Journal of the London Mathematical Society, 44, 139-150.